FORUMS

Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.

  • 47,612Members
  • 1,358,869Posts
  • 1,400,000Visitors
Something’s not right

side effects

side effects

I have had to suddenly more than half my medicine due to a prolonged QTc interval. Feeling nauseous and dizzy 😞

8 replies

1 - 8 of 8

In response to: side effects

Re: side effects

oh no, thats not good, about the long QT, or the side effects 😞 I hope that they dont hang around for too long 😞

LJ

In response to: Re: side effects

Re: side effects

is that a cardiac problem? @Angels333 Hope it can be managed and better meds found.

Take care.

In response to: side effects

Re: side effects

Yes I'll see my psychiatrist tomorrow and hopefully there's a plan in place.

In response to: side effects

Re: side effects

Yes a routine ECG came back with this issue. When I read about the side effects it showed less than 1% of people get it.I am feeling nauseous and headaches from quick withdrawal.

In response to: Re: side effects

Re: side effects

All the best for your appointment today @Angels333, hope there's some better news for you!

In response to: side effects

Re: side effects

I'm probably at the tail end of withdrawal, a little unwell mentally, seeing my dr in the city at 3. I'm sitting in a cafe waiting and praying there's a good solution

In response to: side effects

Re: side effects

So, once again I am happy with my dr. The symptoms are unpleasant but expected. He didn't panic about the ecg, he said to have another done tomorrow whilst I'm on the lower dose and hopefully the Qtc is normal. Then he will titrate the antipsychotics up testing along the way. Hopefully it doesn't happen again.

In response to: side effects

Re: side effects

Thankful to people on the forum taking an interest. I think it's not an everyday problem less than 1% getting this side effect.
1 - 8 of 8